# SDR 03109670

- Difficulty date: April 19, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N670BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7561
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Switch
- Part number: 1153P0012
- Condition: Failed
- Location: Rt Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DURING CRUISE, THE CREW REPORTED THAT THE RT ENGINE LOW OIL PRESSURE WARNING ILLUMINATED AND OIL PRESSURE INDICATED ZERO.  THE CREW COMPLIED WITH THE QRH AND SHUT DOWN THE RT ENGINE.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERSONNEL REMOVED AND REPLACED THE RT ENGINE OIL PRESSURE SWITCH.  ENGINE RUN OPERATIONAL CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
